Unisom Non-Habit Forming Sleep Gels Diphenhydramine HCl SoftGels
Get a better night's rest with Unisom SleepGels.These powerful, non-habit forming capsules reduce your natural urge to stay awake. With the active ingredient diphenhydramine HCL 25 mg, the soft gels help you fall asleep faster, for longer, uninterrupted rest. The soft gel formula is easy to swallow, disperses throughout the bloodstream quickly and doesn't leave any chalky after taste. The formula is so powerful, all it takes is one soft gel capsule to promote restful sleep.
- INCLUDES: One (1) bottle with 60 SoftGels of Unisom SleepGels Nighttime Sleep-aid; one SoftGel per dose
- FIND A NIGHTTIME SLEEP SOLUTION THAT'S RIGHT FOR YOU: Millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepTabs, SleepMinis, SleepMelts or PM Pain can help you take on your day
- TRUST UNISOM, THE SLEEP EXPERT: The #1 Pharmacist Recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations
- NON-HABIT FORMING: Liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly
- A STRESSFUL DAY DESERVES A RESTFUL NIGHT: Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore